MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by legal team, approximately five years post initial tka, this male patient had a revision for an unknown reason.No additional information available.
 
Additional Manufacturer Narrative
H2: this is a duplicate report to 1038671-2022-00309.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14213235
Report Number1038671-2022-00474
Device Sequence Number4357744
Product Code JWH
UDI-Device Identifier10885862230560
UDI-Public10885862230560
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2018
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Device Catalogue Number02-012-51-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale